Hello Dr, thanks a lot previously for answering the questions online. My issue is: three months ago I had unprotected sex with a stranger, I was in a party and drank a lot. I can hardly remember anything except waking up in a stranger's bed. I was very worried and waited the right time to do the STD tests. A month later I started having an itch around my anus (I didn't have anal sex) and then it started in the urethra, suddenly started coming out a discharge. I went to the doctor and he sent me to do urethral swab tests, all came up negative except for ureaplasma and I was given antibiotics. A month later I discover three little lesions in the foreskin that became a big one within a couple of days, a went back to the urologist and he told me that it was a yeast infection, he gave me another antibiotic and sent me to the lab again, I did all the blood tests but all came negative but the lesion didn't go away and was itchy, painful and had swollen. I went to a dermatologist and after examining the lesion she was sure it has to do with syphillis. She said that because of the antibiotics taken before that's why it came negative the results of treponema. I had two benzylpenicillin injections (1.200000 U.I each) and she advised me to redo the test within a month and it doesn't matter if they come negative I should get other two shots of the same penicillin again after the test. Is it that correct to get twice of the treatment within a month? because I've read that this type of penicillin is dangerous and remains for many years in the body, and also is it normal those injections are very painful? Thanks a lot and I really appreciate your patience and time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.